logo
 
Title Alternative solution of delta–function potential by green functions and renormalization
Journal International journal of Engineering And Applied Science
Publisher Faculty of Engineering, Nnamdi Azikiwe University, Awka Nigeria.
Issue 1
ISSN 1119-8109
Pages 15-17
Subject Industrial Pyhsics
Date of Publication 2008

AUTHOR(S) E.I. Ugwu

ABSTRACT

Simple technique of constructing the Green’s function that is associated with the Hamiltonian, is presented. The result was applied in a case where Ho is the Hamiltonian of a free particle in given R dimensions. The theoretical concepts of field such as regularization and renomalization was introduced in order to handle the case at infinity which characterized the formal Green’s function for R  2. A comparison was also made with alternative derivation using time –independent Schrodinger equation for a particle in potential, .


Keywords: .




Home | About Us | Journals | e-Newsletter | Advertise | Update | Subscribe | Contact Us | Webmaster
Welcome To Journal of Engineering and Applied Science.